MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, CLAVE Y-SITE, DISTAL MICROBORE TUBING, S; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, CLAVE Y-SITE, DISTAL MICROBORE TUBING, S; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 15247-28
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable root cause is unable to be determined.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
The event involved a primary plum set, clave secondary port, clave y-site, distal microbore tubing, secure lock, 104 inch and it was reported that the rubber stopper seal inside the blue clave attached to the primary plum tubing set gets stuck and does not allow for back priming or proper infusion of medication from secondary cassette.The problem usually occurred during infusion specifically when back priming primary fluid into secondary tubing.The medication that was involved are normal saline 0.9% and dextrose 5% there was delay in therapy each time this happened it causes around 5 ¿ 10 minutes of patient delays while the nurse gets an entirely new set of primary and secondary tubing.There was patient involvement with no patient harm.

Brand Name
PRIMARY PLUM SET, CLAVE SECONDARY PORT, CLAVE Y-SITE, DISTAL MICROBORE TUBING, S
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24893008
Report Number9615050-2026-00233
Device Sequence Number10019458
Product Code FPA
UDI-Device Identifier00887709102057
UDI-Public(01)00887709102057(17)280101(10)14218807
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number15247-28
Device Lot Number14218807
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEXTROSE 5%, UNK MFR; NORMAL SALINE 0.9%, UNK MFR; SECONDARY CASSETTE, ICU MEDICAL
Patient SexUnknown